Loading ...
Sorry, an error occurred while loading the content.

Re: nothing much - Tammie

Expand Messages
  • micky
    Dear Tammie, it s normal to feel that way, becuase atthe moment you have the back up of the medication and eventhough it has worked, the doubt in our mind is
    Message 1 of 3 , Apr 28, 2005
    • 0 Attachment
      Dear Tammie,

      it's normal to feel that way, becuase atthe moment you have the back
      up of the medication and eventhough it has worked, the doubt in our
      mind is "what if when I stop, the virus returns" forget about that now.
      As for feeling good, it will take some time for your body to
      reorganize itself and start working properly again but IT WILL HAPPEN,
      I PROMISE!!!
      the first few days you will be destoxing so you will have to drink
      goodwater, take milk thistle and start eating slowly but properly.
      After two weeks you will feel good and life will take its path again.

      Don't worry about it, you'll be just fine! Only two to go, YEAHHH!!!

      big hugs
      Micky
    Your message has been successfully submitted and would be delivered to recipients shortly.